Nonexistence theorems for perfect error-correcting codes

J.H. van Lint

Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

68 Downloads (Pure)
Original languageEnglish
Title of host publicationComputers in Algebra and Number Theory (Proceedings, New York NY, USA, March 25-26, 1970), SIAM-AMS Proceedings, vol. IV
EditorsG. Birkhoff, M. Hall jr
Place of PublicationProvidence RI
PublisherAmerican Mathematical Society
Pages89-95
ISBN (Print)0-8218-1323-4
Publication statusPublished - 1971

Cite this